# SDR DHL2003604664

- Difficulty date: June 21, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Dented
- Location: Rt Wing Flap
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER PLATING SHOWS DENTS AND WEAR OUT OR LIMITS BETWEEN STA XW 104.000 TO XW 115.000.  REMOVED FASTENERS AND DAMAGED SKIN PANEL IAW SRM 51-1-21 PG.1. CLEANED TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A NEW SKIN PANEL ( 2024-T3AL 0.063) AND THREE FILLERS AS INDICATED BELOW, TWO FILLERS OF 2024-T3AL 0.025 AND ANOTHER ONE OF 2024-T3AL 0.016 IAW EO DHL 030567, ED 3385. CLEANED TREATED AND PRIMED THE NEW SKIN PANEL INTERIOR SURFACE AND FILLERS. APPLIED PRC SEALANT ON FAYING SURFACES. INSTALLED THE NEW SKIN PANEL AND FILLERS ON RT WING INBD FLAP UPPER PLATING (STA. XW 104.000 - XW 115.000) USING NEW FASTENERS.
